# SDR TSAA2024112600016

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE EXTERIOR SKIN AT BS947+6" S25L+3".    SURFACE CORROSION ON FUSELAGE EXTERIOR SKIN AT BS947+6" S25L+3" WAS REMOVED LEVEL 1, P/N 65-45776-11 ORIGINAL THICKNESS WAS 0.063" AND AFTER REMOVING 0.003" REMAINED 0.06" AND IS WITHIN LIMIT PER I.A.W B737-300 SRM 53-60-01 IDENTIFICATION P1-8(R134)  & 53-00-01 ALLOWABLE DAMAGE1 P101-108(R134) AR
